# SDR ASAA2025031357440

- Difficulty date: March 13, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 37,855 hours, 11,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 143A812210
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SILL AREA MULTIPLE FASTENER HOLES CORRODED. GROUNDED - YES. REMOVED CORROSION ON FWD PIT THRESHOLD WEB ORIGINAL THICKNESS 0.045",REMOVED 0.032" REMAINING: 0.013" FOUND TO BE OUT OF LIMIT IAW B737-900ER SRM 53-60-15 REMOVED AND REPLACED WEB IAW B737-900ER 51-40-02 SRM AND 51-40-05 SRM AND BAC DRWG 143A8330 REV:-.
